# SDR REXA2013112602277

- Difficulty date: November 26, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 23,726 hours, 21,128 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Condition: Damaged
- Location: Apu Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING THERE IS AN ODOR LIKE JET FUEL WITH PACKS ON.  REMOVED AND REPLACED APU PRIMARY FUEL MANIFOLD IAW AMM 49-31-07 OPS AND LEAK CHECKED GOOD.
